Positive dilations of piecewise monotonic Markov maps

Research output: Contribution to journalArticlepeer-review

Abstract

We provide an explicit formula which gives natural extensions of piecewise monotonic Markov maps defined on an interval of the real line. These maps are exact endomorphisms and define chaotic discrete dynamical systems.
Original languageEnglish
Pages (from-to)261-269
Number of pages9
JournalInfinite Dimensional Analysis Quantum Probability and Related Topics
Volume7
Issue number2
Publication statusPublished - Jun 2004

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Mathematical Physics
  • Statistics and Probability
  • Statistical and Nonlinear Physics

Fingerprint

Dive into the research topics of 'Positive dilations of piecewise monotonic Markov maps'. Together they form a unique fingerprint.

Cite this